MAUDE Adverse Event Report: Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET

Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET
Model Number 20019E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that y ext w/vlv ports & 2 sld clp sets had blockage and couldn't be flushed.The following information was provided by the initial reporter: "i was alerted yesterday by our nm rn that smartsite ext sets were not flushing it seemed to be isolated to lot.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: one sample (model #20019e) was returned by the customer.It was reported that the extension set was not flushing.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The sample was connected to a cut off syringe tip to check that the fluid path is in an activated position/open when connected to a syringe.The sample was then attempted to be flushed with water using a 10ml bd syringe to confirm an open fluid path.The fluid path of the sample was open and that sample was able to be flushed.The failure was unable to be replicated, and the complaint could not be verified.A device history record review for model 20019e lot number 21026326 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 22feb2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to an increase in incidents of this failure mode, a trend for this occlusion issue has been identified for this product line, a capa (corrective action preventative action) 1998036 has been initiated, and a team has been assembled in order to investigate the issue.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that y ext w/vlv ports & 2 sld clp sets had blockage and couldn't be flushed.The following information was provided by the initial reporter: "i was alerted yesterday by our nm rn that smartsite ext sets were not flushing it seemed to be isolated to lot".
 
Additional Manufacturer Narrative
The following field was updated due to corrected information: h.1.No.Of events summarized: not applicable.This field was mistakenly completed in the initial submission.The report is not intended to be a voluntary malfunction summary report, but a single reported event.

Brand Name
Y EXT W/VLV PORTS & 2 SLD CLP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12243088
Report Number9616066-2021-51640
Device Sequence Number3611645
Product Code FPA
UDI-Device Identifier27613203013813
UDI-Public27613203013813
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K061285
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2024
Device Model Number20019E
Device Catalogue Number20019E
Device Lot Number21026326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2021
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer08/04/2021
09/30/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date08/18/2021
10/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1